# SDR UALA2012010300006

- Difficulty date: December 31, 2011
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 69,601 hours, 26,120 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Coupling
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FROM NR 1 ENGINE.  FOUND FUEL LEAKING FROM COUPLING O-RING.  REMOVED GAMA COUPLING FOUND SEALING SURFACES GALLED. MM 28-22-07 PG 617 ITEM (D).  REMOVED FUEL LINE FROM FWD SPAR TO THE NEXT FWD COUPLING.  INSTALLED TUBE ASSY WITH NEW PACKINGS. LEAK CHECKED GOOD.
